MAUDE Adverse Event Report: BARD ACCESS SYSTEMS NIAGARA SHORT TERM DIALYSIS CATHETER 13.5F FULL PROCEDURE TRAY (15 CM); CATHETER, HEMODIALYSIS, NON-IMPLANTED

BARD ACCESS SYSTEMS NIAGARA SHORT TERM DIALYSIS CATHETER 13.5F FULL PROCEDURE TRAY (15 CM); CATHETER, HEMODIALYSIS, NON-IMPLANTED
Model Number N/A
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation, as the device was discarded after the event occurred.A lot history review (lhr) review is not possible, as no manufacturing lot number has been provided by the complainant.
 
Event or Problem Description
It was reported patient had non-tunnelled catheter placed on 9/9.Confirmed placement prior to use.It was stated "accessed red lumen at 1210 and unclamped clamp and slid part up the line.Pulled back on syringe and only air was obtained.Upon closer inspection, hold noted in red lumen line that was underneath clamp.Clamped immediately and notified team.New line placed at bed side over guide wire and procedure is currently under way.".

Brand Name
NIAGARA SHORT TERM DIALYSIS CATHETER 13.5F FULL PROCEDURE TRAY (15 CM)
Common Device Name
CATHETER, HEMODIALYSIS, NON-IMPLANTED
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key9137022
Report Number3006260740-2019-02872
Device Sequence Number19638694
Product Code MPB
UDI-Device Identifier00801741045493
UDI-Public(01)00801741045493
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K030268
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number5575150
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2019
Initial Report FDA Received Date09/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age24 YR
Patient Weight63